MathSciNet Relay Station
MathSciNet bibliographic data
MR1894935 14J32 (14K25 53D40)
Fukaya, Kenji Mirror symmetry of abelian varieties and multi-theta functions. J. Algebraic Geom. 11 (2002), no. 3, 393–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement